Hi all I was just curious as to what your withdrawl symptoms were from suboxone. Wheather you tapered down or went cold turkey & how long they lasted.
if you go cold turkey from a dose around 2mg on up in about three days withdrawal will start. Everyone is different but for me it was stomach aches, anxiety, headaches,nausea, cravings for opiates and just overall could not sleep at all. I went all the way down to .5mg in one week. From 2mg to .5mg and then quit and I though great all over but the third day it hit me. I decided to go right back to 2mg and stay there I really should of stayed at .5 or even tapered more slowly from the 2mg. I will go to 1.5mg and stay for a couple a weeks and then 1mg and then .5mg and then every other day for a while then evey third day and see how i feel and then every 4th day. My doctor said when I am off he will give me ambien to sleep and some ultram for a couple of days and thats it. I have to say robert on this site is very iformative and look him up he has a succesfull formula. Just remember try to stay or start on a low dose in Europe they make I believe .2mg tablets or 200 micrograms tablets that how strong buphrenorphine is. it is listed just under fentanly in most narcotic comparision charts u just dont get the high but the binding receptors hold on tight and long and subs are way over prescribe we say oh i took 200mg of oxycontins a day how can 2mg of suboxone helpme i need a higher dose. suboxone is strong. go slow and wean a little at a time literally if you go from 2mg to 1mg in 2 days its like cutting the equlivent of 30 mg of oxycodone to 15 mg of oxycodone you will feel that efect. There is a push to start making it available in micrograms but the pharmaceutical companies are fighting it. They know if you have some one on 24mg of subs a day u have a person on an expensive drug for a while and i always say follow the money and whos making it. its all about capitalism and commerce and the best retail market are consumables were you have to come back over and over again, they can make an all rubber tire, they can make a razor that never dulls and they can make a less potent suboxone in a lesser dose and start people off smaller and then taper. I am so sorry for ranting about this and going off topic. It just hits a sore button when i see young 18 yr olds on 24 or even 32mg of subs and ya they r doing better but the drug needs better fine tuning and I think we as the patients need to start speaking up. R u going thru witthdrawals or thinking of coming off subs. I know I went off and I usually dont but please contact me personally i do have experience with this and can and will help you. SORRY
Like ok said everyone is different. I lost my presciption of sobos and had to go a week and a half with out them and didn't have any troubles whatsoever, I would have quit altogether but my doc decided that I should ween off of them just to be safe. I,ve been takink 3 8mg a day for a year now he has me on 20 mg a day now and no troubles. So i;m not saying everyone will be so lucky but I hope you are, good luck!
i started coming off suboxone in feb. @ 16 mg.
i immediately cut to 8mg. and felt fine.
then i started coming down, to 6 mg, for 2weeks,
4mgs was hard and i was in full out drug withdrawal, so i allowed my body a month to adjust.
then at the first of every month i came down 1mg.
now, june 30 i am ending my last month on 1 mg. of suboxone.
Since 1mg leaves me in withdrawal for the better part of the day, it is not enough to fill my screaching opiate recepters, I called my suboxone Dr.
who is the chief of psychology and addictionology @ Columbia Hosp, NYNY,
and he suggested tomorrow I go off it completely.
I am in withdrawal anyway, and have been for 1/2 year, but now there will be not even the few hours after taking a nugget, this is when i do my work, shower, shop, etc.
i expect to be very sick for a very looooong stretch, and don't let anyone tell you different. i have lost 12lbs and am 5'7" now at 107 lbs, no appetite.
I was left on this horrible drug for 6 years, when I should have been on it for several weeks….terrible. Want to feel better have tried EVERYTHING
and nothing really helps. Can't talk about it to most, no one understands that this drug WAS NO FUN but now I am paying the same or more of a price….
NOONE should be on this BAD DRUG…...
I was trying to taper and got to 2 mg. after that, I kept screwing up the taper. I'd have to work or something and couldn't bear the anxiety of a lesser dose. I tried it several times and couldn't keep to a schedule. One sounded really mild. You decrease one day, back to your dose for 4, then decrease one day, back to dose for three, decrease, back to dose 2, decrease, back to dose for 1 and then stick to decrease. Like this 2,1.5,2,2,2,2,1.5,2,2,2,1.5,2,2,1.5,2,1.5, 1.5, 1.5, etc. it's a little over two weeks but your body gradually gets used to it. I just couldn't stick to it. So I decided to stop on 2 mg. My last dose was Friday. It's Sunday night now. First day was a breeze. Second day sucks a little but not bad. Tomorrow will be my third day. I'm taking Neurontin 100 mg 3 x day and Ativan 1 mg 3 x day as needed. I figure it's either going to be getter better or worse tomorrow.
The third day can be the last or just the real start if it's still leaving my system. I've been hoping that since I was on such a low dose, it would start right away. But it's been so easy that it may be just getting started. Only time will tell. I'm taking tomorrow off just in case.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 3 answers
Posted 25 Oct 2009 • 1 answer
Posted 10 Aug 2010 • 1 answer
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
Posted 28 Jan 2011 • 4 answers
Posted 24 Dec 2011 • 8 answers